# SDR 03FDEA00835

- Difficulty date: May 23, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0502505
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0767: LT WING - OUTBOARD TRAILING EDGE FLAP, INBOARD FWD FLAP-HINGE FITTING FOUND HYDRAULIC ACTUATOR'S UPPER LT AND RT MOUNT HOLES WITH CORROSION (WING SIDE FITTING).  SNRM N0767: REPAIR CARRIED-OUT IAW CMM 57-44-08 AND  EA 1-5740-71706  WINGS - LEFT OUTBOARD FLAP - INBOARD HINGE BRACKET ASSY FOR ACTUATOR   INSTALLATION CORRODED.
